# SDR A6WA202110247930

- Difficulty date: October 24, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 37,817 hours, 36,565 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FRONT WINDSHIELD IS CRACKED, OUTER PLY.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED FO WINDSHIELD AND COMPLETED INSTALLATION UP TO SUBTASK   56-11-01-430-007, STEP D.  REF 348762/1 FOR COMPLETION OF TASKS  P/N: NP139321-18, S/N OFF: 1107H5903, S/N ON: 21208H3450     ARW
